# SDR 02FDEA00226

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 52FS13996
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SIDE FRAME DENTED ABOVE CENTERING GUIDE RAMP.  REMOVED AND REPLACED FRAME PER EA 7-5230-64028.
